Cart (Loading....) | Create Account
Close category search window

State isomorphism approach to global identifiability of nonlinear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Vajda, S. ; Dept. of Chem., Princeton Univ., NJ, USA ; Rabitz, H.

Global deterministic identifiability of nonlinear systems is studied by constructing the family of local state isomorphisms that preserve the structure of the parametric system. The method is simplified for homogeneous systems, where such isomorphisms are shown to be linear, thereby reducing the identifiability problem to solving a set of algebraic equations. The known conditions for global identifiability in linear and bilinear systems are special cases of these results

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 2 )

Date of Publication:

Feb 1989

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.